"I was taken off cipralex due to the horrendous side effects. My P. Doc put me on citroplam 10 mg - I've been on just over 2 weeks but experiencing jaw clenching, diarrahea, anxiety, bouts of crying and so tired! The obsessiveness seems to have subsided somewhat, but there's still a cloud hanging over me! How long does it take this drug for full effects to kick in?"
23 Apr 2012
Dear Graceyc, I'm not very familiar with this medicine, but I would think it would definately be a good idea to report these side effects to your doctor. I'm sorry you're not feeling any better by now girl. Hope you get to feeling better soon. I will shoot you an email. Love, Ruthie
24 Apr 2012
Like other drugs of this type citalopram will not relieve your
symptoms straight away. You should start to feel better after a few weeks,
depending on your response. If you are still not feeling any better see your doctor again - your dose may need to be increased (the usual adult dose for depression is 20mg to 40mg daily).
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I've just started 20mg of citalopram for depression and anxiety. What side effects have you had anyone had who's taken it? it's ...
8 answers • 30 Nov 2010
Citalopram seems to really work for me, but the sexual side effects (problems with achieving orgasm) really sucks. Does anyone know if switching from ...
2 answers • 7 Jun 2011
I take diazapan but also just been perscribed citalopram if I only take diazapan should this help my
... anxiety and depression as i am frightened of the side effects of the citalopram i have taken 1 this morning and feel dizzy and shaky and am very ...
4 answers • 3 Apr 2013
... heightened anxiety. What I do not like it that it feels like my brain can't sit still. I am not dizzy, but it feels like my brain is almost ...
4 answers • 4 Jul 2013
I have been taking citalopram now for 2 and a half months and it is still not working for anxiety, can anxiety tablets take longer than this to work.
2 answers • 13 Apr 2014